# SDR SWAA2022012809744

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. FRONT SPAR UPPER METAL SLIDING SEAL IS CRACKED. / REMOVED AND REPLACED R/H HORIZONTAL STAB-FRONT SPAR UPPER SLIDING SEAL IAW AMM 53-31-31-400-802 STEP 3C(1-27) / AMM 53-31-31-000-802 STEP 2B(1-5) (TOOL ID# 21043 DUE: 09/21/17) (ATAG # A95829)
